# SDR AALA20020755

- Difficulty date: May 24, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 221CH54RB
- Condition: Malfunctioned
- Location: Thrusu Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1479 - EN ROUTE PHL-DFW - AFTER TAKEOFF, LEFT ENGINE REVERSER UNLOCK LIGHT ILLUMINATED AND REMAINED ON.  RETURNED AND LANDED PHL WITHOUT INCIDENT.  REPLACED BOTH UPPER AND LOWER LATCH SWITCHES.  PERFORMED OPERATION CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
